Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Recurring cough, fever after CABG surgery. Frequent urination. Urine test normal, low sodium level. Possible cause?

Hi, my dad went through a CABG surgery three weeks back. His recovery was going smooth until 4 days back he started having cough and fever. His fever ranges from 99 - 100.7 and when we gave him a combiflam then it goes away for 10-12 hours and then reappears. The chest xray is clear. He is on antibiotics for cough ( taxim o 200 ) since last three days as it was prescribed because of his cough. Another major problem we are seeing is his increased urination because of which he is unable to sleep continuously. We got the urine routine test done yesterday and it shows no signs of infection. However his sodium levels were low when we did blood test yesterday (around 118) so doctor prescribed more salt intake. Please suggest how do we go about this cough fever and uriniation problem. He is taking ecosprin gold 10, taxim -o 200, pantocid,
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to HCM
Please check if he is receiving any diuretics,that will result in increased urine output
and salt depletion. Please discuss with your doctor and follow advice
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor